# SDR R61A2025032800171

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 40,896 hours, 26,607 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

E2 HIGH LP VIBE CLIMB, CRUISE, DESCENT, AND APPROACH. HIGHEST NOTED WAS 4.1 ON E2 AMBER AND NO RED. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED ALL ENGINE FAN BLADES AND INSPECTED THE FORWARD AND AFT ACCELEROMETERS.
